It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been to 3 neurologists including the head neurologist at a teaching hospital/research facility. They have all given up on finding the "cause" of the Peripheral Neuropathy in my feet, legs, and hands. He literally told me don't come back, all you can do now is go to a pain specialist. So I am on my own now, a personal quest now to figure it out.

So far I have found the following make make my PN worse:

1. Antibiotics. Particularly CIPRO, which I understand is not that uncommon to have a neurological reaction. Well, I had a big time reaction to it. The CIPRO is what totally set me off and ruined my life, so to speak. I had almost no PN before I was given CIPRO for an infection about a year ago. I have confirmed other antiobiotics like Bactrim and Ancef (a penicillin) also increase my PN, but not as badly as CIPRO.

2. Alcohol. I had not drank any for about 4 months. My PN was improving, mainly due to daily exercise I had been doing. But a month ago I drank 1-1/2 beers at dinner. Big mistake! Major increase in PN. I'm still paying for it with the constant cold pain in my toes. Now I know, absolutely no more alcohol for the rest of my life.

3. Slight nerve pinching. If I raise either arm above my head for a minute, it pinches in the shoulder region and my fingers begin to tingle. If I put any pressure on my funny bone area of either elbow, for even 10 seconds, my hand can go numb. I can't sleep on my sides at all because my arms have to be in sort of a neutral position with no pressure on them whatsoever.

4. Flomax. I suspect, but have not proven, this one as a cause. I have quit using it even though I need to. I'm afraid to try it again for fear it was making my PN worse as I had suspected.

I'm now down to my own theory that my nerves have just become oversensitive for some reason. Sort of like allergies of the nerves. Now anything that CAN irritate them, WILL irritate them. I would like to hear from others who might have a similar situation.

Thanks!





All times are GMT -7. The time now is 11:24 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!